Levest Pill Watch

tiiszii
Badges: 2
Rep:
?
#1
Report Thread starter 5 years ago
#1
I just finished my second packet of levest pill. When will the bleeding actually occur? I had unprotected sex but i was using the pill and i never missed any of the pill and i am still waiting for my bleeding. I need your answers! Im actually nervous.:confused:
0
reply
lucyjanegwill
Badges: 0
Rep:
?
#2
Report 5 years ago
#2
Strip or box? and when did you finish it?
0
reply
Anonymous #1
#3
Report 5 years ago
#3
(Original post by tiiszii)
I just finished my second packet of levest pill. When will the bleeding actually occur? I had unprotected sex but i was using the pill and i never missed any of the pill and i am still waiting for my bleeding. I need your answers! Im actually nervous.:confused:
Hi, I'm on the same sort of pill as yours. For me It normally takes a few days for the bleeding to begin. Say you finish the 3 weeks of pills on saturday, the bleeding may begin around tuesdayish? Although everyone is different and it can be more irregular if you haven't been taking the pill for long.
reply
tiiszii
Badges: 2
Rep:
?
#4
Report Thread starter 5 years ago
#4
(Original post by lucyjanegwill)
Strip or box? and when did you finish it?
It is a strip. Until now i dont have it. I finished my second strip monday..
0
reply
lucyjanegwill
Badges: 0
Rep:
?
#5
Report 5 years ago
#5
Well I'm on the same pill and my instructions say to take 3 strips (a box) and then take a break.. you sure you haven't been told the same?

Also with me it can take a few days before I start to bleed.. just take the required break and start the next strip on the day you are supposed to even if you don't start..
If you want to be sure that you're not pregnant, take a test :-)
0
reply
Beccacoles1998
Badges: 0
Rep:
?
#6
Report 4 years ago
#6
The levest pill is awful.. I was only on it for a week an it gave me deep vein problems which is eaisly cause on levest, i was also 'spotting' the whole time taking levest italso made me feel very nausea, the doctor told me to stop taking levest as I was getting deep vein problems which was dangerous but anyway the day i stopped i was bleeding so much its unreal i was still bleeding the next 2 days too and i lost a lot of blood. I also had very bad nausea&vomiting. I would NOT recommend the levest pill!
0
reply
bakergirl
Badges: 0
Rep:
?
#7
Report 4 years ago
#7
(Original post by Beccacoles1998)
The levest pill is awful.. I was only on it for a week an it gave me deep vein problems which is eaisly cause on levest, i was also 'spotting' the whole time taking levest italso made me feel very nausea, the doctor told me to stop taking levest as I was getting deep vein problems which was dangerous but anyway the day i stopped i was bleeding so much its unreal i was still bleeding the next 2 days too and i lost a lot of blood. I also had very bad nausea&vomiting. I would NOT recommend the levest pill!

Everyone is different, I'm on Levest and I'm fine. The side effects are well known and the doctors try to find out if you are likely to suffer from the side effects like asking about family history.
0
reply
b1eagw
Badges: 0
Rep:
?
#8
Report 3 years ago
#8
Has anybody been constantly urinating from the pill it usually starts the first week of me being on the pill but I'm needing to go 24/7
0
reply
EloiseStar
Badges: 15
Rep:
?
#9
Report 3 years ago
#9
(Original post by b1eagw)
Has anybody been constantly urinating from the pill it usually starts the first week of me being on the pill but I'm needing to go 24/7
No, sorry. Check the info sheet with the pill to see if it's listed in the side effects. I don't have mine to hand to check for you.
0
reply
Levestpill
Badges: 0
Rep:
?
#10
Report 3 years ago
#10
I'm on levest and absolutely fine, only annoying thing is the spotting, it lasted almost 3 weeks but finally stopped. Also, if I take it a few hours late I get emotional and anxious
0
reply
Jordan9416
Badges: 0
Rep:
?
#11
Report 2 years ago
#11
Does the levest pill ever stop your period
0
reply
Goshgurl95
Badges: 0
Rep:
?
#12
Report 2 years ago
#12
I've been on the lever pill since I was 16 due to heavy and irregular periods . By this I mean leaking through a night pad within less than 5 minutes ,, being on for months solids without stopping, stopping for a day and being back on for weeks or months . I've never had any issues since taking the pill but now I've started bleeding but I still have a weeks worth of pills to take in that strip before I'm due on????
0
reply
Chelsea99gem
Badges: 0
Rep:
?
#13
Report 2 years ago
#13
(Original post by tiiszii)
I just finished my second packet of levest pill. When will the bleeding actually occur? I had unprotected sex but i was using the pill and i never missed any of the pill and i am still waiting for my bleeding. I need your answers! Im actually nervous.:confused:
I'm exactly the same on this pill I haven't had a period in 3 months! I thought it was just me
0
reply
Hannah2272
Badges: 1
Rep:
?
#14
Report 7 months ago
#14
I have just finished my second strip of levest. Have taken the strips without a break and have just started my third strip. I have been bleeding non stop for 5 weeks now!!!! I was swapped onto this to try and stop my irregular bleeding that had occurred after 4 years of taking a different pill and not bleeding at all until last September when I had irregular periods every two or three weeks! I'm constantly drained and not to mention sick of what feels like an on going period that's now nearly lasted 6 weeks !!
0
reply
Elaine8888
Badges: 1
Rep:
?
#15
Report 6 months ago
#15
Yes omg I throught that was just , even I don't drink nothing at night I still go 3 or 4 times to the toliet
0
reply
Laurag1990
Badges: 1
Rep:
?
#16
Report 2 weeks ago
#16
Hello im on levest this is month 4 and im constantly tired,to the point i could sleep standing up ive no energy at all,i have the worse cramping/acheing in my legs arms and back pain is horrendous and the sickness felling is horrid,the headaches are tiringand my kids think im the moanest mother on earth who doesnt want to do anything apart from lay in pain or sleep and as for sleep i can get to sleep but staying asleep is ridiculous and the peeing during the night is madness.on the plus side my skin is so much clearer i have managed to put a bit of weight back on but apart from that i feel im losing the will to live ang suggestions xx
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Where do you need more help?

Which Uni should I go to? (125)
17.78%
How successful will I become if I take my planned subjects? (72)
10.24%
How happy will I be if I take this career? (121)
17.21%
How do I achieve my dream Uni placement? (101)
14.37%
What should I study to achieve my dream career? (70)
9.96%
How can I be the best version of myself? (214)
30.44%

Watched Threads

View All